# SDR SWIA2021072259721

- Difficulty date: April 17, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LE670396412
- Condition: Deformed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD BAGGAGE BAY DOOR HAS SMALL CUT, DEFORMATION AND TEAR COMMON TO LOWER EDGE AND FWD CORNER     (C-CHECK RO 7/20/2021)    INSTALLED NEW SEAL ON FWD BAG BAY DOOR REF: CRJ700 AMM. 52-35-07-400-802-A01 CALIBRATED TOOL #TUC5600 DUE CAL: 28 FEB 22. NO LEAKS NOTED.
